# SDR ASMF201305002

- Difficulty date: April 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 30,734 hours, 18,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Condition: Damaged
- Location: Lt Wing Te Flaps
- Part time: 30,734 hours, 18,847 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, T/E FLAPS ASYMMETRY LEVER DID NOT COMMAND,  FLIGHT CREW ACCOMPLISHED QRH 9.28 PROCEDURE, LANDING WITH SLATS DOWN AND FLAPS UP IAW SUCH QRH PROCEDURE. MX PERSONNEL PERFORMED FLAP CONTROL SURFACE VERIFICATION FOR CONDITION AND FIM 27-59-02-730, TASK 730 TO 801 PROCEDURE DETECTING FAILURE IN THE LT F4 SKEW SENSOR.   F4 SKEW SENSOR WAS REPLACED IAW MM 27-59-01, TESTED CORRECT.
